# SDR ASAA0380410

- Difficulty date: April 21, 2003
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N931AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49232
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 995821213
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FOUND RIGHT MLG WHEEL WELL AFT PRESSURE BULKHEAD IS GOUGED AT FS 1003.  REPLACED DAMAGED SECTION AND INSTALLED DOUBLER PER SRM 51-70-4.  (M)
